# SDR DALA2025092106895

- Difficulty date: September 21, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 77,261 hours, 25,983 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DECK PLATE (PREVIOUS REPAIR) IN STA 1681 BETWEEN LBL 52 AND LBL 32 AT CPAX.   PREVIOUS REPAIR DOUBLER ON DECK PLATE ON STA 1681 BETWEEN LBL 52 AND LBL 32 AT CPAX WAS REPLACED PER B757-300 SRM 53-60-51-2R PROCEDURE 2 REPAIR 2 ALTERNATIVE II. (LP 1209649)
